Quotation Dür, Mirjam, Stix, Volker. 2005. Probabilistic subproblem selection in branch-and-bound algorithms. Journal of Computational and Applied Mathematics 182 (1): 67-80.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Computational and Applied Mathematics
Language English
Title Probabilistic subproblem selection in branch-and-bound algorithms
Volume 182
Number 1
Year 2005
Page from 67
Page to 80
Reviewed? Y
URL http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6TYH-4F9F8D1-5-1&_cdi=5619&_user=464393&_orig=search&_coverDate=10%2F01%2F2005&_sk=998179998&view=c&wchp=dGLbVtz-zSkWb&md5=0140368660f03c1d0c799e2724ad19c4&ie=/sdarticle.pdf

Associations

People
Stix, Volker (Details)
External
Dür, Mirjam (TU Darmstadt, Germany)
Organization
Applied Information Technology with Focus on IT in Organization (Details)
Google Scholar: Search